# SDR ASAA2021111236582

- Difficulty date: November 12, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 31,887 hours, 10,265 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 5188881
- Condition: Inoperative
- Location: #2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTEMPTED #2 ENGINE START ON IGN L WITH NO START, ABORTED START, SWITCHED TO IGN R WITH NORMAL START. GROUNDED - YES. FOUND DAMAGE ON # 2 ENG L IGNITER PLUG. REMOVED AND REPLACED PLUG REF B737-900 AMM 74-21-02. OPS CK GOOD. # 2 ENG STARTS NORMAL WITH SWITCH IN IGN L POSITION. GROUND VERIFICATION SUCCESSFUL.
